Cookies?
Library Header Image
LSE Research Online LSE Library Services

A characterisation of all feasible solutions to an integer program

Williams, H. Paul (1983) A characterisation of all feasible solutions to an integer program. Discrete Applied Mathematics, 5 (1). pp. 147-155. ISSN 0166-218X

Full text not available from this repository.

Abstract

It is shown how the dual of Fourier–Motzkin elimination can be applied to eliminating the constraints of an Integer Linear Program. The result will, in general, be to reduce the Integer Program to a single Diophantine equation together with a series of Linear homogeneous congruences. Extreme continuous solutions to the Diophantine equation give extreme solutions to the Linear Programming relaxation. Integral solutions to the Diophantine equation which also satisfy the congruences give all the solutions to the Integer Program.

Item Type: Article
Official URL: http://www.elsevier.com/locate/dam
Additional Information: © 1983 Elsevier
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Research centres and groups > Management Science Group
Departments > Management
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 24 Jan 2011 12:48
URL: http://eprints.lse.ac.uk/31609/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only